# SDR TAMF20190917001

- Difficulty date: September 17, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N332QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1428
- Aircraft time: 23,723 hours, 7,696 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PMC310101
- Part serial: 50690
- Condition: Contaminated
- Location: Zone 200
- Part time: 20,632 hours, 6,495 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB "MD SMOKE WARNING" WAS SHOWN ON ECAM 3 TIMES. THE AIRCRAFT RETURN TO GROUND, THE TSM 26-19-00-810-801-A WAS PERFORMED AND THE SMOKE DETECTOR (117WU) LOCATED IN THE MAIN DECK CARGO COMPARTMENT WAS FOUND CONTAMINATED WITH A POWDER THAT WAS SPREADED FROM A CONTAINER BELOW THE (117WU) SMOKE DETECTOR. THE POWDER CONTAINER WAS REMOVED FROM THE AIRCRAFT. THE (117WU)SMOKE DETECTOR P/N PMC3101-01, S/N 50690 WAS REMOVED AND REPLACED IN ACCORANCE WITH TSM 26-19-00-810-805-A - AND THE TEST WAS ACCOMPLISHED SUCCESSFULLY IN ACCORDANCE WITH AMM 26-19-00-710-802-A. THE AIRCRAFT WAS RELEASED IN AIRWORTHY CONDITION.
